# SDR C2XA01IA263

- Difficulty date: June 4, 2001
- Submitted: June 7, 2001
- Operation: Air carrier
- Aircraft: N15725
- Make and model: Emb EMB-120ER
- Aircraft serial: 120173
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SHV - THE CREW REPORTED SMOKE IN THE CABIN, MAINTENANCE RESET THE RIGHT MAIN LANDING GEAR AIR/GROUND CIRCUIT BREAKER, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
